# SDR C2XA09IA145A

- Difficulty date: June 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,576 hours, 9,941 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 18,580 hours, 9,943 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A WINDSHIELD HEAT FAIL MESSAGE ON EICAS. THE ACFT DIVERTED, WHERE IT LANDED WITHOUT INCIDENT. MX PLACEDTHE WINDSHIELD HEAT ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE. ON 06/05/09 MX REMOVED AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER, OPS TESTED WITH NO DEFECTS, CLEARED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
